# SDR AALA202401100331

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 35,273 hours, 15,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT GIRT BAR VERY DIFFICULT TO MANIPULATE FROM ONE POSITION TO ANOTHER. CLEANED AND LUBED THE AFT LEFT GIRT BAR BRACKETS. PER AMM 25-66-02 OPERATIONAL CHECK GOOD.
